Alert archive / Florida / River Flood Warnings in 2021
River Flood Warning 53, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Sep 1, 2021, 10:58 AM EDT for Columbia County, Gilchrist County, Florida. It was in force for 70 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2021, 10:58 AM EDT (14:58 UTC)
- Expired
- Sep 4, 2021, 9:00 AM EDT
- In force
- 70 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Columbia County, FL, Gilchrist County, FL
The radar
The Moody AFB radar (KVAX), 117 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santa Fe River near Fort White (in NAVD88) (FWHF1). The gauge peaked at 3.11 ft at Sep 1, 2021, 11:00 AM EDT.
- Action stage
- 22 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02322500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
250
WGUS42 KJAX 011458
FLWJAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
1058 AM EDT Wed Sep 1 2021
...The National Weather Service in Jacksonville FL has issued a
Flood Warning for the following rivers in Florida...
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC023-041-021500-
/O.NEW.KJAX.FL.W.0053.210901T1458Z-210904T0000Z/
/FWHF1.1.ER.000000T0000Z.210830T1515Z.210903T1800Z.NO/
1058 AM EDT Wed Sep 1 2021
The National Weather Service in Jacksonville has issued a
* Flood Warning for
the Santa Fe River At Fort White.
* From this morning to Friday evening.
* At 9:45 AM EDT Wednesday the stage was 23.2 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Friday afternoon and continue falling to 22.7 feet Wednesday
morning.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due
to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
centerline of the US 27 Bridge downstream to one-half mile
upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as
basement areas underneath homes on stilts is likely.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
CHANEY6 follow-up statements
392
WGUS82 KJAX 020156
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
956 PM EDT Wed Sep 1 2021
...The Flood Warning continues for the following rivers in Florida...
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
Santa Fe River At Three Rivers Estates affecting Gilchrist,
Columbia and Suwannee Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC023-041-030200-
/O.CON.KJAX.FL.W.0053.000000T0000Z-210904T0000Z/
/FWHF1.1.ER.000000T0000Z.210830T1515Z.210903T1800Z.NO/
956 PM EDT Wed Sep 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Fort White.
* Until Friday evening.
* At 8:45 PM EDT Wednesday the stage was 23.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Friday afternoon and continue falling to 22.6 feet Wednesday
evening.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due
to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
centerline of the US 27 Bridge downstream to one-half mile
upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as
basement areas underneath homes on stilts is likely.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
FLC023-041-121-030200-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.210710T1851Z.210815T0900Z.000000T0000Z.NO/
956 PM EDT Wed Sep 1 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 8:00 PM EDT Wednesday the stage was 20.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 19.3 feet Wednesday
evening.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe
Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
unnamed island 1.5 miles downstream of the Wilson's Spring Boat
Ramp to the confluence with the Suwannee River and on the
Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of
residences on Santa Fe Road in Columbia County and on River Run
Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in
Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission
expands the no wake zone restriction further upstream on the Santa
Fe River from the unnamed island 1.5 miles downstream on the
Wilson's Spring Boat Ramp to one-half mile upstream of the State
Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of
residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the
Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW
Riverside Avenue becomes restricted in Columbia. Flooding begins
on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in
Suwannee County. Structures flood along Santa Fe Road west of
Idaho Parkway in Columbia County.
* Impact...At 22.0 feet, River Run Road at 29th loop floods in
Suwannee County. Santa Fe Road in Columbia County is inaccessible.
&&
LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
2996 8279 2993 8276
$$
ZIBURA173
WGUS82 KJAX 021353
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
953 AM EDT Thu Sep 2 2021
...The Flood Warning is extended for the following rivers in
Florida...
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
...The Flood Warning continues for the following rivers in Florida...
Santa Fe River At Three Rivers Estates affecting Gilchrist,
Columbia and Suwannee Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC023-041-031400-
/O.EXT.KJAX.FL.W.0053.000000T0000Z-210905T1200Z/
/FWHF1.1.ER.210905T0600Z.000000T0000Z.210905T0600Z.NO/
953 AM EDT Thu Sep 2 2021
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Santa Fe River At Fort White.
* Until Sunday morning.
* At 8:45 AM EDT Thursday the stage was 23.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall to 23.0 feet and then begin rising
this afternoon. It will then rise again to 23.1 feet tomorrow
morning. It will fall below flood stage Saturday morning to 22.9
feet and then begin rising Saturday evening. It will then rise
again to 23.0 feet early Sunday morning. It will fall again but
remain above flood stage.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due
to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
centerline of the US 27 Bridge downstream to one-half mile
upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as
basement areas underneath homes on stilts is likely.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
FLC023-041-121-031400-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.210710T1851Z.210815T0900Z.000000T0000Z.NO/
953 AM EDT Thu Sep 2 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 8:00 AM EDT Thursday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood
stage at 20.1 feet.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe
Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
unnamed island 1.5 miles downstream of the Wilson's Spring Boat
Ramp to the confluence with the Suwannee River and on the
Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of
residences on Santa Fe Road in Columbia County and on River Run
Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in
Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission
expands the no wake zone restriction further upstream on the Santa
Fe River from the unnamed island 1.5 miles downstream on the
Wilson's Spring Boat Ramp to one-half mile upstream of the State
Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of
residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the
Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW
Riverside Avenue becomes restricted in Columbia. Flooding begins
on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in
Suwannee County. Structures flood along Santa Fe Road west of
Idaho Parkway in Columbia County.
* Impact...At 22.0 feet, River Run Road at 29th loop floods in
Suwannee County. Santa Fe Road in Columbia County is inaccessible.
&&
LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
2996 8279 2993 8276
$$
DD940
WGUS82 KJAX 030123
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
923 PM EDT Thu Sep 2 2021
...The Flood Warning continues for the following rivers in Florida...
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
Santa Fe River At Three Rivers Estates affecting Gilchrist,
Columbia and Suwannee Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC023-041-040130-
/O.CON.KJAX.FL.W.0053.000000T0000Z-210905T1200Z/
/FWHF1.1.ER.210905T0600Z.000000T0000Z.210905T0600Z.NO/
923 PM EDT Thu Sep 2 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Fort White.
* Until Sunday morning.
* At 8:45 PM EDT Thursday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will rise to 23.1 feet tomorrow morning. It
will then fall below flood stage Saturday morning to 22.9 feet and
begin rising again Saturday evening. It will rise to 23.0 feet
early Sunday morning. It will then fall again but remain above
flood stage.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due
to boat wash.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
FLC023-041-121-040130-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.210710T1851Z.210815T0900Z.000000T0000Z.NO/
923 PM EDT Thu Sep 2 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 PM EDT Thursday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.1 feet
just after midnight tonight.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW
Riverside Avenue becomes restricted in Columbia. Flooding begins
on Santa Fe and Wilson Springs Road.
&&
LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
2996 8279 2993 8276
$$
NGUYEN663
WGUS82 KJAX 031306
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
906 AM EDT Fri Sep 3 2021
...The Flood Warning is extended for the following rivers in
Florida...
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
...The Flood Warning continues for the following rivers in Florida...
Santa Fe River At Three Rivers Estates affecting Gilchrist,
Columbia and Suwannee Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC023-041-041315-
/O.EXT.KJAX.FL.W.0053.000000T0000Z-210906T0600Z/
/FWHF1.1.ER.210903T1030Z.000000T0000Z.210906T0000Z.NO/
906 AM EDT Fri Sep 3 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Santa Fe River At Fort White.
* Until early Monday morning.
* At 8:45 AM EDT Friday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 23.0 feet. It will then fall below flood
stage Sunday evening.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due
to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
centerline of the US 27 Bridge downstream to one-half mile
upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as
basement areas underneath homes on stilts is likely.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
FLC023-041-121-041315-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.210710T1851Z.210815T0900Z.000000T0000Z.NO/
906 AM EDT Fri Sep 3 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 AM EDT Friday the stage was 20.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 18.5 feet Friday
morning.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe
Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
unnamed island 1.5 miles downstream of the Wilson's Spring Boat
Ramp to the confluence with the Suwannee River and on the
Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of
residences on Santa Fe Road in Columbia County and on River Run
Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in
Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission
expands the no wake zone restriction further upstream on the Santa
Fe River from the unnamed island 1.5 miles downstream on the
Wilson's Spring Boat Ramp to one-half mile upstream of the State
Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of
residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the
Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW
Riverside Avenue becomes restricted in Columbia. Flooding begins
on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in
Suwannee County. Structures flood along Santa Fe Road west of
Idaho Parkway in Columbia County.
&&
LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
2996 8279 2993 8276
$$
DD643
WGUS82 KJAX 040136
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
936 PM EDT Fri Sep 3 2021
...The Flood Warning continues for the following rivers in Florida...
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
Santa Fe River At Three Rivers Estates affecting Gilchrist,
Columbia and Suwannee Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC023-041-050145-
/O.CON.KJAX.FL.W.0053.000000T0000Z-210906T0600Z/
/FWHF1.1.ER.210903T1030Z.000000T0000Z.210906T0000Z.NO/
936 PM EDT Fri Sep 3 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Fort White.
* Until early Monday morning.
* At 8:45 AM EDT Friday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 23.0 feet this afternoon. It will then
fall below flood stage Sunday evening.
* Impact...At 23.0 feet, Minor damage to dwellings is possible due
to boat wash.
* Impact...At 23.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
centerline of the US 27 Bridge downstream to one-half mile
upstream from the State Road 47 Bridge.
* Impact...At 25.0 feet, Damage to homes at low elevation as well as
basement areas underneath homes on stilts is likely.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
FLC023-041-121-050145-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.210710T1851Z.210815T0900Z.000000T0000Z.NO/
936 PM EDT Fri Sep 3 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 AM EDT Friday the stage was 20.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 18.5 feet Friday
morning.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe
Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
unnamed island 1.5 miles downstream of the Wilson's Spring Boat
Ramp to the confluence with the Suwannee River and on the
Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of
residences on Santa Fe Road in Columbia County and on River Run
Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in
Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission
expands the no wake zone restriction further upstream on the Santa
Fe River from the unnamed island 1.5 miles downstream on the
Wilson's Spring Boat Ramp to one-half mile upstream of the State
Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of
residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the
Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW
Riverside Avenue becomes restricted in Columbia. Flooding begins
on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in
Suwannee County. Structures flood along Santa Fe Road west of
Idaho Parkway in Columbia County.
&&
LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
2996 8279 2993 8276
$$
CHANEY654
WGUS82 KJAX 041300
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
900 AM EDT Sat Sep 4 2021
...The Flood Warning is cancelled for the following rivers in
Florida...
Santa Fe River At Fort White affecting Gilchrist and Columbia
Counties.
...The Flood Warning continues for the following rivers in Florida...
Santa Fe River At Three Rivers Estates affecting Gilchrist,
Columbia and Suwannee Counties.
Additional information is available at
https://water.weather.gov/ahps2/forecasts.php?wfo=jax.
&&
FLC023-041-041400-
/O.CAN.KJAX.FL.W.0053.000000T0000Z-210904T1300Z/
/FWHF1.1.ER.210903T1030Z.000000T0000Z.210906T0000Z.NO/
900 AM EDT Sat Sep 4 2021
...The Flood Warning for the Santa Fe River At Fort White has been
cancelled...
The Flood Warning is cancelled for
the Santa Fe River At Fort White.
* At 8:45 AM EDT Saturday the stage was 22.9 feet.
* Flood stage is 23.0 feet.
* Forecast...The river is expected to rise to a crest of 22.9 feet
this afternoon.
&&
LAT...LON 2993 8276 2985 8268 2984 8266 2982 8266
2982 8271 2990 8279
$$
FLC023-041-121-051300-
/O.CON.KJAX.FL.W.0036.000000T0000Z-000000T0000Z/
/TREF1.2.ER.000000T0000Z.210902T1400Z.000000T0000Z.NO/
900 AM EDT Sat Sep 4 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Santa Fe River At Three Rivers Estates.
* Until further notice.
* At 7:00 AM EDT Saturday the stage was 19.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.8 feet
this afternoon.
* Impact...At 16.0 feet, Lowland flooding begins on SW Santa Fe
Drive south of Santa Fe Road in Columbia County.
* Impact...At 16.3 feet, Florida Fish and Wildlife Commission begins
enforcement of a no wake zone on the Santa Fe River from the
unnamed island 1.5 miles downstream of the Wilson's Spring Boat
Ramp to the confluence with the Suwannee River and on the
Ichetucknee River upstream to the US 27 bridge.
* Impact...At 17.0 feet, Water begins to enter backyards of
residences on Santa Fe Road in Columbia County and on River Run
Road in Suwannee County.
* Impact...At 18.0 feet, Water begins to flood River Run Road in
Suwannee County.
* Impact...At 18.8 feet, Florida Fish and Wildlife Commission
expands the no wake zone restriction further upstream on the Santa
Fe River from the unnamed island 1.5 miles downstream on the
Wilson's Spring Boat Ramp to one-half mile upstream of the State
Road 47 bridge.
* Impact...At 19.0 feet, Water begins to enter backyards of
residences along the Ichetucknee River.
* Impact...At 19.8 feet, Waters begins to affect homes in the
Hollingsworth Bluff area at State Route 47.
* Impact...At 20.0 feet, Access to homes on Santa Fe Road below SW
Riverside Avenue becomes restricted in Columbia. Flooding begins
on Santa Fe and Wilson Springs Road.
* Impact...At 21.0 feet, Homes are surrounded on River Run Road in
Suwannee County. Structures flood along Santa Fe Road west of
Idaho Parkway in Columbia County.
&&
LAT...LON 2990 8278 2992 8280 2990 8283 2993 8283
2996 8279 2993 8276
$$
SANDRIKWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Sep 1, 9:27 AM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 1, 9:27 AM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
927 AM EDT Wed Sep 1 2021
.UPDATE...
Several rounds of precipitation to affect the region Today. The
area currently moving across NE FL, is in response to an upper
wave moving across FL, in a moist southwest flow from the Gulf,
ahead of an approaching cold front. This area will slowly move
southeast of area and dissipate through this afternoon.
Short term models are consistent in developing a line of
convection near the Interstate 10 corridor in a prefrontal
convergence zone. There will likely be a differential heating
boundary in this area as well to aid in convective development,
due to cloud and rain coverage across NE FL this morning, versus
sunshine over SE GA.
Another line of convection expected to develop over inland SE GA
early this evening just ahead of the cold front. By the time the
front reaches this area, the airmass will have had a chance to
destabilize due to diurnal heating.
A range of temperatures expected Today due to difference in cloud
and rainfall coverage, with highs around 90 over SE GA, and lower
to mid 80s for NE FL.
&&
.PREV DISCUSSION [707 AM EDT]...
.SHORT TERM [Thursday and Friday]...
A cold front will be sliding into northeast FL around daybreak
Thursday as motionless surface trough bisects across central FL.
The cold front will pool moisture along it, re-saturating the mid
levels as it shifts southward. Convergent flow into these
boundaries will be the primary focus for thunderstorm development
through Thursday. The cold front will continue southward through
Thursday into Friday before stalling across north-central FL.
Prevailing low-level flow will become northeasterly Friday as high
pressure builds in behind the front, promoting the Atlantic sea
breeze Friday afternoon. Went with the conservative approach and
left chances for diurnal thunderstorms across northeast FL for
Friday. Temperatures will be near normal on Thursday. Despite the
cool fronts arrival, temps will remain in the upper 80s to near 90
inland and in the mid to upper 80s at the coast and into the I-95
corridor.
.LONG TERM LONG TERM [Saturday through Wednesday]...
A diffuse frontal zone will sag further to the south into central
FL on Saturday allowing northeasterly flow to dominate the entire
area. Airmass isn't likely to be completely wrung out like
previous runs indicated, so there will be diurnal thunderstorm
chances each afternoon through the weekend across northeast FL.
Stable, drier more likely to keep convection in check across
southeast GA through the weekend. Surface high pressure will
become establish in the Atlantic to the east early next week as
northwesterly flow aloft continues. Increasing moisture is
expected by Tuesday or Wednesday as flow veers to the southwest
ahead of the next frontal system. Temperatures will trend back
into the lower 90s next week with the veering flow.
.AVIATION...
[Through 12Z Thursday]
A round of numerous showers and embedded t-storms will move west
to east across northeast FL this morning, with the bulk of the
heavier precip, with associated lowered vsby/ceilings, exiting to
the east of the northeast FL TAFs by about 17Z-18Z. Thus, expect
MVFR ceilings and IFR vsby at times at all northeast FL TAF sites
through about 16Z-17Z time frame with lesser impacts northward at
KSSI. Lowest vsby and ceilings look to be at KGNV and KSGJ
through mid to late morning. For KJAX, KCRG, and KVQQ will see
precip but not as widespread as further south. For the afternoon
hours, more scattered to possibly isolated nature to the showers
and storms but KGNV will still have the best chance of seeing
showers and storms until late afternoon. Improving conditions for
the terminals tonight with possible lingering isolated convection
after 00Z closest to KGNV and KSSI. Sfc winds mainly south-
southwest to southwest increasing to 10-15 kt with gusts near 25
kt, with potential higher gusts in storm activity.
.MARINE...A trough axis trailing from the remnants of Ida will
lay across the waters this afternoon, being the focus for
thunderstorm activity today. Gradients have tightened between the
remnant low to the north and surface high pressure to the south.
Offshore winds between 20-25 knots will continue through the early
evening before waning. Due to the early onset of the winds, the
Small Craft Advisory is now in effect. Cold front will slide into
the waters on Friday and gradually sag south through the weekend.
Northeasterly winds around 10-15 knots are likely behind the front
on Friday with lighter wind speeds through the weekend. Winds
will veer southerly ahead of the next frontal system next week.
Rip Currents: MODERATE risk of rip currents this afternoon with
surf increasing to 2-3 feet. Risk will become LOW with decreasing
surf on Thursday before increasing to MODERATE with northeasterly
winds on Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 90 72 91 69 89 / 20 20 40 10 10
SSI 90 75 89 75 87 / 30 10 50 20 20
JAX 87 74 90 74 88 / 60 20 60 30 30
SGJ 86 74 90 73 87 / 90 10 60 40 30
GNV 82 73 88 71 89 / 90 20 60 20 40
OCF 83 73 88 72 90 / 100 30 70 30 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 PM EDT this evening for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
&&In the hours before
Special weather statement, Sep 1, 10:18 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1018 AM EDT Wed Sep 1 2021
FLZ240-340-011500-
Central Marion FL-Western Marion FL-
1018 AM EDT Wed Sep 1 2021
...A strong thunderstorm will impact portions of southwestern Marion
County through 1100 AM EDT...
At 1017 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rainbow Lakes Estates, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Rainbow Lakes Estates and Dunnellon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2896 8231 2897 8232 2899 8235 2902 8240
2902 8242 2905 8247 2905 8249 2904 8250
2904 8253 2906 8254 2917 8253 2911 8211
2896 8205
TIME...MOT...LOC 1417Z 279DEG 16KT 2906 8242
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 10:18 AM EDT | Special Weather Statement | JAX | Marion | 42 min |
Nearby
River Flood Warnings in Florida, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.